# SDR DXTA2014021705657

- Difficulty date: February 16, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 8,252 hours, 5,138 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0412E232
- Condition: Faulty
- Location: Cockpit
- Part time: 3,766 hours, 2,328 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL430 WE GOT A CHECK DU5 EICAS MESSAGE.  NEXT WE SMELLED SMOKE IN THE COCKPIT.  REMOVED DU-870, DU-5, PN 7014300-901, SN 0412E232.  INSTALLED REPAIRED DU-870, PN 7014300-901, SN 01049044.  OPERATIONAL CHECKED OK, ALL WORK ACCOMPLISHED IAW MM 34-25-01.
